RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2009, Issue 8, Pages 19–39 (Mi at510)  

This article is cited in 1 scientific paper (total in 1 paper)

Deterministic Systems

Absolute stability of parametrically perturbed third-order systems

V. V. Aleksandrova, V. N. Zhermolenkob

a Lomonosov State University, Moscow, Russia
b Gubkin State University of Oil and Gas, Moscow, Russia

Abstract: Consideration was given to the behavior of the third-order systems in phase space. Regularities of motion of the phase trajectories were established, and a criterion for absolute nonoscillation was obtained. For the absolutely nonoscillatory systems, the Hurwitz conditions serve as the absolute stability criterion. For the oscillatory systems, an additional Bulgakov condition was introduced to eliminate the possibility of parametric resonance. This condition which is verified on the invariant set defined using the Poincaré transform was shown to be a criterion for absolute stability of the oscillatory systems. The results obtained were used to solve the problem of absolute stability of a third-order control system with nonstationary sectorial nonlinearity.

Full text: PDF file (272 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2009, 70:8, 1281–1300

Bibliographic databases:

PACS: 46.15.Cs
Presented by the member of Editorial Board: Л. Б. Рапопорт

Received: 28.01.2009

Citation: V. V. Aleksandrov, V. N. Zhermolenko, “Absolute stability of parametrically perturbed third-order systems”, Avtomat. i Telemekh., 2009, no. 8, 19–39; Autom. Remote Control, 70:8 (2009), 1281–1300

Citation in format AMSBIB
\Bibitem{AleZhe09}
\by V.~V.~Aleksandrov, V.~N.~Zhermolenko
\paper Absolute stability of parametrically perturbed third-order systems
\jour Avtomat. i Telemekh.
\yr 2009
\issue 8
\pages 19--39
\mathnet{http://mi.mathnet.ru/at510}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2596710}
\zmath{https://zbmath.org/?q=an:1194.93186}
\elib{http://elibrary.ru/item.asp?id=15287792}
\transl
\jour Autom. Remote Control
\yr 2009
\vol 70
\issue 8
\pages 1281--1300
\crossref{https://doi.org/10.1134/S0005117909080025}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000269212500002}
\elib{http://elibrary.ru/item.asp?id=15308652}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-69249108699}


Linking options:
  • http://mi.mathnet.ru/eng/at510
  • http://mi.mathnet.ru/eng/at/y2009/i8/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Aleksandrov, I. O. Zueva, G. Yu. Sidorenko, “Robust stability of third-order control systems”, Moscow University Mechanics Bulletin, 69:1 (2014), 10–15  mathnet  crossref
  • Avtomatika i Telemekhanika
    Number of views:
    This page:250
    Full text:83
    References:29
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020